Certain properties of $\{k;n\}_q$-arcs in Galois planes
Doklady Akademii Nauk, Tome 169 (1966) no. 6, pp. 1281-1284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_6_a10,
author = {Yu. N. Khaimulin},
title = {Certain properties of $\{k;n\}_q$-arcs in {Galois} planes},
journal = {Doklady Akademii Nauk},
pages = {1281--1284},
year = {1966},
volume = {169},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_6_a10/}
}
Yu. N. Khaimulin. Certain properties of $\{k;n\}_q$-arcs in Galois planes. Doklady Akademii Nauk, Tome 169 (1966) no. 6, pp. 1281-1284. http://geodesic.mathdoc.fr/item/DAN_1966_169_6_a10/